default-icon
Overdose of flotral 10
My dad took flotral 10 medicine twice, once at 3:00 pm and next at 11:30 pm. Doctor did not told us anything specifically. After 3-4 hours, when he got up to urinate he fainted, his heartbeat increased. I dont know what happened.he is resting now but still facing increase in heatbeat(ghabrahat in hindi). Please help me what should i do. I will b very thankful.
4586 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Just check his blood pressure... Flotral causes postural hypotension... He should be alright by 2mrw.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.